MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SENTRINEX 3D PORT; STAND, INFUSION

C.R. BARD, INC. (BASD) -3006260740 SENTRINEX 3D PORT; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported via ms&s "patient/nurse caller with bard port using sentrinex 3d port dressing from hospital (ref# sxspt01, lot# 204006) experienced a local skin reaction she states is from the sentrinex adhesive resulting in serous fluid and some skin coming off where she has had to stop her infusion therapy.Patient has weekly infusions.Patient called her cancer center doctor and dermatologist.Patient has been using sentrinex dressing for three years without an issue and has had two recent skin issues when using the dressing.The lot number provided is the hospital's product stock given to patient.Patient asking if there has been an adhesive change.Patient also asking for port dwell time." ms&s informed i am not aware of an adhesive change with sentinex.Explained port does not expire once implanted and dwell time is a clinical/medical decision made between patient and healthcare provider.This report addresses the second skin issue the patient experienced.

Brand Name
SENTRINEX 3D PORT
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11422484
Report Number3006260740-2021-00631
Device Sequence Number17157139
Product Code FOX
UDI-Device Identifier00801741117039
UDI-Public(01)00801741117039
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSXSPT01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;